# SDR AALA202312110983

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 41,753 hours, 17,399 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Backed Out
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DOES NOT FULLY OPEN. FOUND ONE SCREW SLIGHTLY PROTRUDING INTO UPPER CHANNEL IMPEDING DOOR UPPER ROLLER. TIGHTENED SCREW. OPERATIONAL CHECK NORMAL.
